CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Hyperbolic-parabolic deformations of rational maps 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 12, 页码: 2157-2220
Authors:  Cui, Guizhen;  Tan, Lei
Favorite  |  View/Download:6/0  |  Submit date:2019/01/11
rational map  geometrically finite  hyperbolic  parabolic  
Hyperbolic-parabolic deformations of rational maps 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 12, 页码: 2157
Authors:  Cui, Guizhen;  Tan, Lei
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
hyperbolicparabolicdeformationsofrationalmaps 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 12, 页码: 2157
Authors:  Cui Guizhen;  Tan Lei
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Rational maps as Schwarzian primitives 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 7, 页码: 1267-1284
Authors:  Cui GuiZhen;  Gao Yan;  Rugh, Hans Henrik;  Tan Lei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Schwarzian derivatives  rational maps  critical points  meromorphic quadratic differentials  
Renormalizations and Wandering Jordan Curves of Rational Maps 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2016, 卷号: 344, 期号: 1, 页码: 67-115
Authors:  Cui, Guizhen;  Peng, Wenjuan;  Tan, Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
rationalmapsasschwarzianprimitives 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 7, 页码: 1267
Authors:  Cui Guizhen;  Gao Yan;  Rugh Hans Henrik;  Tan Lei
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Genome-wide association study identifies a susceptibility locus for schizophrenia in Han Chinese at 11p11.2 期刊论文
NATURE GENETICS, 2011, 卷号: 43, 期号: 12, 页码: 1228-U84
Authors:  Yue, Wei-Hua;  Wang, Hai-Feng;  Sun, Liang-Dan;  Tang, Fu-Lei;  Liu, Zhong-Hua;  Zhang, Hong-Xing;  Li, Wen-Qiang;  Zhang, Yan-Ling;  Zhang, Yang;  Ma, Cui-Cui;  Du, Bo;  Wang, Li-Fang;  Ren, Yun-Qing;  Yang, Yong-Feng;  Hu, Xiao-Feng;  Wang, Yi;  Deng, Wei;  Tan, Li-Wen;  Tan, Yun-Long;  Chen, Qi;  Xu, Guang-Ming;  Yang, Gui-Gang;  Zuo, Xian-bo;  Yan, Hao;  Ruan, Yan-Yan;  Lu, Tian-Lan;  Han, Xue;  Ma, Xiao-Hong;  Wang, Yan;  Cai, Li-Wei;  Jin, Chao;  Zhang, Hong-Yan;  Yan, Jun;  Mi, Wei-Feng;  Yin, Xian-Yong;  Ma, Wen-Bin;  Liu, Qi;  Kang, Lan;  Sun, Wei;  Pan, Cheng-Ying;  Shuang, Mei;  Yang, Fu-De;  Wang, Chuan-Yue;  Yang, Jian-Li;  Li, Ke-Qing;  Ma, Xin;  Li, Ling-Jiang;  Yu, Xin;  Li, Qi-Zhai;  Huang, Xun;  Lv, Lu-Xian;  Li, Tao;  Zhao, Guo-Ping;  Huang, Wei;  Zhang, Xue-Jun;  Zhang, Dai
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
ON THE TOPOLOGY OF WANDERING JULIA COMPONENTS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2011, 卷号: 29, 期号: 3, 页码: 929-952
Authors:  Cui, Guizhen;  Peng, Wenjuan;  Tan, Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Holomorphic dynamics  iteration of rational maps  topology of wandering Julia components  
A characterization of hyperbolic rational maps 期刊论文
INVENTIONES MATHEMATICAE, 2011, 卷号: 183, 期号: 3, 页码: 451-516
Authors:  Cui, Guizhen;  Tan, Lei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Distortion control of conjugacies between quadratic polynomials 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 3, 页码: 625-634
Authors:  Cui GuiZhen;  Tan Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
distortion  conjugacy  polynomial